# SDR AC2A084073

- Difficulty date: January 28, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 981 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 222080060001
- Part serial: TI50
- Condition: Defective
- Location: Rotor Brake
- Part time: 981 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CYLINDER WEAK AT TIMES. REPLACED ROTOR BRAKE CYLINDER.
